# SDR AALA20010338

- Difficulty date: February 26, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N859AA
- Make and model: Boeing 727223
- Aircraft serial: 21086
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Aft Vent Stair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT VENTRAL STAIR INOPERATIVE.  REPAIRED EMERGENCY EXIT WIRING AT AFT VENTRAL STAIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
